# SDR DALA2015111807017

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 61,184 hours, 19,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO INSTALL FLOORBOARD FOUND CORROSION FROM BS 1380 TO BS 1440, RBL AT AFT CARGO PIT.  REMOVED CORROSION FROM BS 1380-1440, RBL 20 Z-ANGLE ORIGINAL MATERIAL THICKNESS .063, LOSS OF .026 WITH .037 REMAINING IS OUT OF LIMITS IAW SRM 53-00-53, PG 105 DETAIL V.  R & R Z-ANGLE IAW DWG 146N5391 AND SRM 51-40-02.
